# SDR UIEA2018051600906

- Difficulty date: May 16, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 97,899 hours, 15,274 cycles
- Engine: Pwa PW4060
- System (JASC): 7300 · Engine Fuel and Control
- Part: Switch
- Part number: 43467410312034
- Condition: Failed
- Location: Rt Engine Valve
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE VALVE LIGHT INOPERATIVE.    REMOVED AND REPLACED THE SWITCH RT ENG VALVE IAW SWPM 20-84-18, AND WDM 33-16-18. OPS CHECKED GOOD.
